# SDR USAA040569

- Difficulty date: August 26, 2004
- Submitted: October 14, 2004
- Operation: Air carrier
- Aircraft: N603AU
- Make and model: Boeing 757225
- Aircraft serial: 22198
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Part time: 63,100 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND FRAME CRACKED 1 INCH LONG, LT MLG WW, FS 1060, SAME LEVEL AT LOWER WING SURFACE, TEE CAP.  FABRICATED REPAIR PARTS, ALODINED, PRIMED AND INSTALLED PER SRM 51-70-12.  (M)
